MathSciNet Relay Station
MathSciNet bibliographic data
MR2031948 12F12 (12G05)
Mináč, Ján; Swallow, John Galois module structure of $p$th-power classes of extensions of degree $p$. Israel J. Math. 138 (2003), 29–42.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement